# SDR CA980603012

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Part number: 230333301
- Condition: Misinstalled
- Location: Engine Overspeed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE OVERSPEED CAPTION ON DURING DESCENT.  WIRING FOR PINS A AND B CROSSED ON OVERSPEED CABLE BY MANUFACTURER.
